Please note our prices are subject to changes due to the volatility of the exchange rates
BONABABE SYRUP 60ML 56946
BONABABE SYRUP 60ML 56947
BONABABE SYRUP 60ML 56948

Bond Chemical

BONABABE SYRUP 60ML

Active Ingredient: Paracetamol, Diphenhydramine
Presentation: Syrup
Strength: Paracetamol 125mg, Diphenhydramine12.5mg
Pack Size: 60ml

₦742.50

SKU:
  megacare-pharmacy-6922
quantity

Bonababe syrup is indicated for mild pains in infants and kids, such as teething discomfort and feverish colds.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

FOLIMOP FOLIC ACID SYRUP 100ML
₦1,072.50
FLORADIX KINDERVITAL FOR CHILDREN 250ML
₦17,457.00
VITACEE DROPS 25ML
₦577.50
CITRAMIN VITAMIN C SYRUP 100MG
₦726.00
MOXIE VIT.C CHILD 100ML SYR
₦2,145.00
NUTRAVIT SYRUP 60ML
₦2,970.00
BONABABE SYRUP 60ML
BONABABE SYRUP 60ML
₦ 742.50